Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 180, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2012, 5:54 PM CDT for Elmore County, Alabama. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 5:54 PM CDT (22:54 UTC)
- Expired
- Jun 14, 2012, 6:22 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Elmore County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:00 PM CDT | TSTM WND DMG | 4 Sse Santuck, AL | A TREE WAS BLOWN ONTO A HOUSE. |
| Jun 14, 6:00 PM CDT | TSTM WND DMG | 5 Sse Wetumpka, AL | A TREE DOWN ON A HOUSE WITH MINOR DAMAGE TO THE ROOF. POWERLINES ALSO REPORTED DOWN IN THE BLUE RIDGE COMMUNITY. CORRECTED FOR LOCATION. |
| Jun 14, 6:00 PM CDT | HAIL 1.75 | 5 Sse Santuck, AL | NEAR HAYNES ROAD AND HIGHWAY 14. |
| Jun 14, 6:02 PM CDT | TSTM WND DMG | 3 Sse Eclectic, AL | MULTIPLE TREES DOWN IN THE CLAUD AND FLEAHOP COMMUNITIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 609 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS54 KBMX 142254
SVRBMX
ALC051-142330-
/O.NEW.KBMX.SV.W.0180.120614T2254Z-120614T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 550 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ECLECTIC...
OR 9 MILES EAST OF WETUMPKA...AND MOVING WEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WETUMPKA...MILLBROOK...SANTUCK...DEXTER...BLUE RIDGE...ELMORE...
COOSADA AND DEATSVILLE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBER 179...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3243 8634 3243 8638 3255 8642 3264 8641
3269 8598 3251 8594 3245 8618 3250 8626
3247 8629 3249 8631 3247 8631 3244 8632
3241 8631
TIME...MOT...LOC 2254Z 077DEG 14KT 3258 8607
$$
272 follow-up statements
382
WWUS54 KBMX 142303
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
603 PM CDT THU JUN 14 2012
ALC051-142330-
/O.CON.KBMX.SV.W.0180.000000T0000Z-120614T2330Z/
ELMORE AL-
603 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELMORE COUNTY UNTIL 630 PM CDT...
AT 559 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR SANTUCK...OR 7 MILES EAST OF WETUMPKA...MOVING
WEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WETUMPKA...MILLBROOK...DEXTER...BLUE RIDGE...ELMORE...COOSADA...
DEATSVILLE...WALLSBORO...JORDAN DAM AND WETUMPKA MUNICIPAL AIRPORT.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBER 179...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3243 8634 3243 8638 3254 8642 3264 8641
3266 8599 3251 8595 3245 8618 3250 8626
3247 8629 3249 8631 3244 8632 3241 8631
TIME...MOT...LOC 2304Z 077DEG 14KT 3257 8612
$$
27335
WWUS54 KBMX 142322
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 PM CDT THU JUN 14 2012
ALC051-142332-
/O.CAN.KBMX.SV.W.0180.000000T0000Z-120614T2330Z/
ELMORE AL-
622 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELMORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS AND MOVED
OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3243 8634 3243 8638 3254 8642 3264 8641
3266 8599 3251 8595 3245 8618 3250 8626
3247 8629 3249 8631 3244 8632 3241 8631
TIME...MOT...LOC 2322Z 077DEG 14KT 3256 8620
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:58 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 14, 2:58 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 258 PM CDT THU JUN 14 2012 .DISCUSSION... A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS CENTRAL ALABAMA THIS AFTERNOON AHEAD OF A FRONT APPROACHING FROM THE WEST OVER NORTHERN GEORGIA. BEHIND THE FRONT...COOLER AND DRIER AIR WAS FILTERING IN FROM THE NORTHEAST WITH UPPER 70S AND LOWER 80S TEMPERATURES AND DEWPOINTS NOW IN THE LOWER 60S ACROSS NORTHERN GEORGIA. THE FRONT WAS NEARING OUR FAR NORTHEAST COUNTIES AND IS EXPECTED TO TRAVERSE ACROSS THE EASTERN PORTIONS OF THE STATE DURING THE EVENING HOURS. AS IT DOES SO...SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND GENERALLY INCREASE IN COVERAGE. ANY STORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING AN ISOLATED DAMAGING WIND GUST UP TO 60 MPH AND VERY HEAVY RAINFALL THAT COULD PRODUCE SOME LOCALIZED FLOODING DUE TO THE VERY SLOW MOVING NATURE OF THE STORMS. THE LATEST RUC ANALYSIS INDICATES THAT LFC'S HAVE DROPPED WITH THE HEATING OF THE DAY ACROSS CENTRAL AND EASTERN PORTIONS OF THE STATE WITH SB CAPES FROM 2500-3000 J/KG. SHOWERS AND STORMS WILL CONTINUE TO PROPAGATE WESTWARD THROUGH THE EVENING FINALLY DECREASING IN STRENGTH WITH THE LOSS OF DAYTIME HEATING. AS THE FRONT CONTINUES TO MOVE WESTWARD ACROSS THE STATE AND EASTERLY FLOW SETS UP ON FRIDAY...A FEW SCATTERED SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE AHEAD OF THE FRONT FOR OUR WESTERN COUNTIES...AND WE WILL HAVE TO MONITOR THE MESOSCALE CONDITIONS JUST LIKE TODAY FOR THE POSSIBILITY OF MORE WIDESPREAD SHOWER AND STORM DEVELOPMENT. FAIRLY BENIGN CONDITIONS LOOK TO RETURN TO THE SOUTHEAST FOR THE LONG TERM PERIOD...AS AN EASTERLY FLOW REMAINS OVER THE WEEKEND AND SHIFTING TO THE SOUTHEAST BY EARLY NEXT WEEK. TEMPERATURES LOOK TO BE A BIT COOLER WITH THE EASTERLY FLOW WITH GENERALLY UPPER 80S TO PERHAPS 90 DEGREES THROUGH THE WEEKEND AND WARMING UP ONCE AGAIN BY TUESDAY AND WEDNESDAY OF NEXT WEEK. WITH HIGH PRESSURE ALOFT AND AT THE SURFACE IN CONTROL...THE CHANCE OF ANY WIDESPREAD THUNDERSTORM DEVELOPMENT LOOKING FAIRLY LIMITED. 56/GDG && .AVIATION... 18Z TAF DISCUSSION. A FEW STORMS ARE ALREADY BEGINNING TO DEVELOP NEAR THE AL/GA STATE LINE EARLY THIS AFTERNOON. EXPECT ADDITIONAL DEVELOPMENT THRU THE REMAINDER OF THE AFTERNOON ACROSS THE EASTERN HALF OF THE CWA DUE TO THE PRESENCE OF AN INVERTED TROUGH IN THE AREA. WILL CONTINUE TO MENTION VCTS AT MOST SITES AS EXACT TIMING...IF ANY...OF STORMS AFFECTING THE TERMINALS IS IMPOSSIBLE TO DETERMINE DUE TO THE SCATTERED NATURE OF THE CONVECTION. ANB WILL HAVE THE BEST CHANCE FOR STORMS OVER THE NEXT FEW HOURS SO INTRODUCED A TEMPO GROUP FOR THAT TERMINAL. WIND GUSTS IN EXCESS OF 50 MPH WILL BE THE MAIN THREAT WITH THE STRONGER STORMS...WITH HAIL ALSO A POSSIBILITY. WILL HAVE TO MONITOR SPEED/MOVEMENT OF STORMS AND OUTFLOW BOUNDARIES THRU THE DAY TO SEE IF VCTS WILL NEED TO BE ADDED FARTHER WEST. ACTIVITY SHOULD WEAKEN DURING THE EVENING AND DIMINISH BY MIDNIGHT. OTHERWISE...LOOK FOR MOSTLY CLEAR SKIES OVERNIGHT WITH LIGHT/CALM WINDS. PATCHY FOG COULD BE A POSSIBILITY ONCE AGAIN TONIGHT...BUT WILL HAVE TO WAIT AND SEE WHAT TRANSPIRES TODAY TO DETERMINE WHICH LOCATIONS WILL HAVE THE BEST CHANCE AT SEEING FOG DEVELOPMENT. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 88 65 86 61 / 30 10 0 0 0 ANNISTON 68 87 65 85 62 / 30 10 0 0 0 BIRMINGHAM 70 88 68 87 64 / 20 20 10 0 0 TUSCALOOSA 71 90 68 89 65 / 0 30 10 0 10 CALERA 69 88 67 87 64 / 30 30 10 0 0 AUBURN 69 86 66 85 63 / 50 10 10 0 0 MONTGOMERY 71 88 67 87 64 / 40 20 10 0 10 TROY 69 86 65 86 62 / 50 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/56
Hazardous weather outlook, Jun 14, 12:50 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT THU JUN 14 2012 ALZ011>015-017>050-151800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1250 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM 1 PM UNTIL 8 PM FOR AREAS ALONG AND EAST OF I-65. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 4:41 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 441 PM CDT THU JUN 14 2012 ALZ045-047-142230- LEE AL-MACON AL- 441 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON AND SOUTHWESTERN LEE COUNTIES UNTIL 530 PM CDT... AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR AUBURN...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... AUBURN... NOTASULGA... AUBURN UNIVERSITY... TUSKEGEE NATIONAL FOREST... CHEWACLA STATE PARK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3235 8549 3255 8575 3266 8549 3257 8537 TIME...MOT...LOC 2142Z 042DEG 6KT 3258 8546 27
Local storm report, Jun 14, 4:57 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 SSE CUSSETA 32.75N 85.29W
06/14/2012 E1.00 INCH CHAMBERS AL FIRE DEPT/RESCUE
DIME TO QUARTER SIZE HAIL FELL FOR SEVERAL MINUTES.
&&
GGOGGINSLocal storm report, Jun 14, 4:58 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 1 ESE HOKES BLUFF 33.99N 85.84W
06/14/2012 ETOWAH AL EMERGENCY MNGR
ONE TREE DOWN AT THE INTERSECTION OF POSEY RD AND NORA
DRIVE. ALSO ONE TREE DOWN ALONG CROFT FERRY RD NORTHEAST
OF HOKES BLUFF. WINDS ESTIMATED AROUND 40 MPH FROM RADAR.
0105 PM TSTM WND DMG 3 SE HOKES BLUFF 33.96N 85.82W
06/14/2012 ETOWAH AL EMERGENCY MNGR
ONE TREE DOWN ACROSS FORDS VALLEY ROAD NEAR HOKES BLUFF.
TIME ESTIMATED FROM RADAR.
0248 PM HAIL 4 N FORT MCCLELLAN 33.78N 85.80W
06/14/2012 E0.25 INCH CALHOUN AL TRAINED SPOTTER
REPORTED ALONG PEACEBURG ROAD NEAR WEAVER.
0300 PM HAIL SAKS 33.71N 85.85W
06/14/2012 E0.50 INCH CALHOUN AL TRAINED SPOTTER
0308 PM HAIL SAKS 33.71N 85.85W
06/14/2012 E1.00 INCH CALHOUN AL EMERGENCY MNGR
0319 PM HAIL OXFORD 33.60N 85.83W
06/14/2012 E0.88 INCH CALHOUN AL PUBLIC
HAIL WAS STRIPPING LEAVES FROM TREES.
0333 PM TSTM WND DMG 3 NNW TALLADEGA SUPERSP 33.60N 86.09W
06/14/2012 TALLADEGA AL EMERGENCY MNGR
ONE TREE REPORTED DOWN ON WATER TANK LANE.
0350 PM HAIL 3 SSE CUSSETA 32.75N 85.29W
06/14/2012 E1.00 INCH CHAMBERS AL FIRE DEPT/RESCUE
DIME TO QUARTER SIZE HAIL FELL FOR SEVERAL MINUTES.
&&
GGOGGINSSpecial weather statement, Jun 14, 5:15 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT THU JUN 14 2012
ALZ037-142300-
TALLAPOOSA AL-
515 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA COUNTY UNTIL
600 PM CDT...
AT 513 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF STILL WATERS RESORT...OR 10 MILES
NORTHWEST OF NOTASULGA...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. EXTREMELY HEAVY RAINFALL IS EXPECTED WITH
THIS STORM AS WELL.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TALLAPOOSA CITY...
REEVES AIRPORT...
REELTOWN...
YATES DAM...
&&
LAT...LON 3273 8561 3270 8570 3260 8570 3258 8571
3258 8580 3249 8580 3249 8588 3265 8589
3269 8591 3274 8588 3275 8589 3286 8585
3281 8560
TIME...MOT...LOC 2215Z 023DEG 10KT 3266 8578
27Special weather statement, Jun 14, 5:28 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT THU JUN 14 2012
ALZ043-142315-
ELMORE AL-
528 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELMORE COUNTY UNTIL 615
PM CDT...
AT 527 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MARTIN DAM...OR 8 MILES NORTH OF TALLASSEE...MOVING
WEST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM. HEAVY RAINFALL IS EXPECTED AS WELL.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WETUMPKA...
MARTIN LAKE AT KOWALIGA...
KENT...
ECLECTIC...
SANTUCK...
&&
LAT...LON 3273 8589 3271 8589 3270 8591 3266 8590
3265 8589 3255 8589 3248 8621 3274 8627
3275 8588 3274 8588
TIME...MOT...LOC 2228Z 079DEG 14KT 3265 8590
27Special weather statement, Jun 14, 5:34 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT THU JUN 14 2012
ALZ036-142315-
COOSA AL-
534 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR COOSA COUNTY UNTIL 615 PM CDT...
AT 531 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF HIGHWAY 9 AND HIGHWAY 22...OR 5
MILES SOUTH OF KELLYTON...MOVING SOUTHWEST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EQUALITY...
ROCKFORD...
WEOGUFKA...
CREWSVILLE...
HANOVER...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3277 8601 3276 8602 3275 8608 3276 8628
3306 8641 3310 8601 3309 8600 3295 8600
3282 8602 3280 8600
TIME...MOT...LOC 2234Z 056DEG 7KT 3290 8603
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 12:54 PM CDT | Special Weather Statement | BMX | Etowah | 36 min |
| Jun 14, 1:12 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah | 2 hr |
| Jun 14, 1:51 PM CDT | Special Weather Statement | BMX | Cherokee | 39 min |
| Jun 14, 2:36 PM CDT | Special Weather Statement | BMX | Chambers | 24 min |
| Jun 14, 2:46 PM CDT | Special Weather Statement | BMX | Calhoun | 44 min |
| Jun 14, 3:01 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 21 min |
| Jun 14, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 44 min |
| Jun 14, 3:22 PM CDT | Special Weather Statement | BMX | DeKalb | 53 min |
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 37 min |
| Jun 14, 3:39 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee | 2 hr |
| Jun 14, 3:53 PM CDT | Special Weather Statement | BMX | Clay | 52 min |
| Jun 14, 4:01 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Jun 14, 4:37 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 14, 4:41 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jun 14, 5:15 PM CDT | Special Weather Statement | BMX | Tallapoosa | 45 min |
| Jun 14, 5:28 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Jun 14, 5:34 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jun 14, 6:18 PM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Jun 14, 6:25 PM CDT | Special Weather Statement | BMX | Elmore | 35 min |
| Jun 14, 6:33 PM CDT | Special Weather Statement | BMX | Clay | 42 min |
| Jun 14, 6:44 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jun 14, 6:47 PM CDT | Areal Flood Advisory | BMX | Clay | 118 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.